Alert archive / Alabama / Freeze Warnings in 2015
Freeze Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Mar 6, 2015, 3:09 PM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Mar 6, 2015, 10:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2015, 3:09 PM CST (21:09 UTC)
- In effect from
- Mar 6, 2015, 10:00 PM CST
- Expired
- Mar 7, 2015, 7:30 AM CST
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1557 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
855 WWUS74 KMOB 062109 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 309 PM CST FRI MAR 6 2015 ...ANOTHER LIGHT TO MODERATE FREEZE IS EXPECTED TONIGHT FOR MOST OF THE REGION... .COLD HIGH PRESSURE OVER THE INTERIOR SOUTHEAST STATES WILL RESULT IN ANOTHER COLD NIGHT ACROSS THE NORTH CENTRAL GULF COAST. TEMPERATURES WILL DROP INTO THE MID TO UPPER 20S ALONG AND EAST OF THE INTERSTATE 65 CORRIDOR...WITH UPPER 20S TO LOWER 30S FURTHER SOUTH AND EAST. IMMEDIATE COASTAL AREAS ARE FORECAST TO STAY IN THE MID 30S. ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-070600- /O.NEW.KMOB.FZ.W.0002.150307T0400Z-150307T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 309 PM CST FRI MAR 6 2015 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST SATURDAY. * TEMPERATURE...LOWS WILL DROP INTO THE MID TO UPPER 20S ALONG AND WEST OF INTERSTATE 65. A FEW LOWER 20S ARE POSSIBLE IN FAR INLAND SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. LOWS WILL BE IN THE UPPER 20S TO LOWER 30S FURTHER TO THE SOUTH AND EAST OF INTERSTATE 65. * IMPACTS...THE FREEZING TEMPERATURES CAN DAMAGE OR KILL SENSITIVE VEGETATION AND NEW GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
452 WWUS74 KMOB 070522 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1122 PM CST FRI MAR 6 2015 ...ANOTHER LIGHT TO MODERATE FREEZE IS EXPECTED TONIGHT FOR MOST OF THE REGION... .COLD HIGH PRESSURE OVER THE INTERIOR SOUTHEAST STATES WILL RESULT IN ANOTHER COLD NIGHT ACROSS THE NORTH CENTRAL GULF COAST. TEMPERATURES WILL DROP INTO THE MID TO UPPER 20S ALONG AND EAST OF THE INTERSTATE 65 CORRIDOR...WITH UPPER 20S TO LOWER 30S FURTHER SOUTH AND EAST. IMMEDIATE COASTAL AREAS ARE FORECAST TO STAY IN THE MID 30S. ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-071330- /O.CON.KMOB.FZ.W.0002.000000T0000Z-150307T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 1122 PM CST FRI MAR 6 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST SATURDAY... * TEMPERATURE...LOWS WILL DROP INTO THE MID TO UPPER 20S ALONG AND WEST OF INTERSTATE 65. A FEW LOWER 20S ARE POSSIBLE IN FAR INLAND SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. LOWS WILL BE IN THE UPPER 20S TO LOWER 30S FURTHER TO THE SOUTH AND EAST OF INTERSTATE 65. * IMPACTS...THE FREEZING TEMPERATURES CAN DAMAGE OR KILL SENSITIVE VEGETATION AND NEW GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
748 WWUS74 KMOB 071221 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 621 AM CST SAT MAR 7 2015 ...FREEZING CONDITIONS ARE BEING OBSERVED ACROSS THE INTERIOR AND WILL CONTINUE THROUGH SHORTLY AFTER DAYBREAK THIS MORNING... .COLD HIGH PRESSURE OVER THE INTERIOR SOUTHEAST STATES HAS RESULTED IN ANOTHER COLD NIGHT ACROSS THE NORTH CENTRAL GULF COAST...WITH A LIGHT TO MODERATE FREEZE OVER MANY AREAS. ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-071400- /O.CON.KMOB.FZ.W.0002.000000T0000Z-150307T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 621 AM CST SAT MAR 7 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE...LATEST OBSERVATIONS INDICATE THAT TEMPERATURES HAVE DROPPED INTO THE MID TO UPPER 20S ALONG AND WEST OF THE INTERSTATE 65 CORRIDOR...WITH 29 TO 32 ALONG INTERSTATE 10. IMMEDIATE COASTAL AREAS RANGE FROM THE UPPER 30S TO LOWER 40S. * IMPACTS...THE FREEZING TEMPERATURES CAN DAMAGE OR KILL SENSITIVE VEGETATION AND NEW GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH... AND OTHER SENSITIVE VEGETATION. && $$
562 WWUS74 KMOB 071330 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 730 AM CST SAT MAR 7 2015 ...FREEZE WARNING IS CANCELLED... .LATEST OBSERVATIONS SHOW A STEADY INCREASE IN TEMPERATURES...WITH THE FORECAST CALLING FOR MOST AREAS TO BE ABOVE FREEZING BEFORE 8 AM CST. ALZ051>064-FLZ001-003-005-MSZ067-075-076-078-079-071430- /O.CAN.KMOB.FZ.W.0002.000000T0000Z-150307T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- WAYNE-PERRY-GREENE-STONE-GEORGE- 730 AM CST SAT MAR 7 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WARNING. LATEST OBSERVATIONS SHOW A STEADY INCREASE IN TEMPERATURES...WITH THE FORECAST CALLING FOR MOST AREAS TO BE ABOVE FREEZING BEFORE 8 AM CST. THUS...THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 6, 9:44 AM CST, 5 hours 25 minutes earlier.
Area forecast discussion, Mar 6, 9:44 AM CST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
944 AM CST FRI MAR 6 2015
.UPDATE...EAST TO NORTHEAST 925 MB FLOW HAS RESULTED IN MOSTLY CLOUDY
SKIES MOVING BACK INTO PORTIONS OF SOUTH CENTRAL ALABAMA THIS
MORNING. UPDATED FORECAST TO ACCOUNT FOR THIS CLOUD COVER. THESE LOWS
CLOUDS ARE EXPECTED TO DIMINISH THIS AFTERNOON. ALSO LOWERED
DEWPOINTS A FEW DEGREES BASED ON OBS...WHICH IN TURN YIELDS SLIGHTLY
LOWER RELATIVE HUMIDITY VALUES FOR THE REST OF THE DAY.
ALSO EXTENDED THE SMALL CRAFT ADVISORY FOR AREA BAYS/SOUNDS UNTIL
NOON DUE TO NUMEROUS LOCATIONS STILL REPORTING 20-25 KT WINDS. 34/JFB
&&
.PREV DISCUSSION... /ISSUED 458 AM CST FRI MAR 6 2015/
SHORT TERM...[TODAY AND TONIGHT]...A LOOK AT UPPER AIR MAPS SHOW A
TROF OF LOW PRESSURE CONTINUING OVER THE EASTERN HALF OF THE CONUS
WITH A TAP OF PACIFIC MOISTURE MAINTAINING MAINLY HIGH LEVEL CLOUDS
FROM SOUTHERN TEXAS/NORTHERN MEXICO INTO THE SOUTHEAST. COLD FRONT
HAS SURGED SOUTHWARD TO DEEP INTO THE GULF THIS MORNING. LATEST
OBSERVATIONS SHOW EARLY AM TEMPERATURES HAVE DIPPED INTO THE UPPER
20S ALONG AND NORTHWEST OF I-65 WITH NUMBERS IN THE LOWER HALF OF
THE 30S BEING CONFINED CLOSER TO THE COAST. FREEZE WARNINGS WILL
CONTINUE THROUGH MID MORNING. LATEST RADAR VELOCITY WIND PROFILES
SHOW STRONG NORTH NORTHEAST WINDS IN THE LOWEST 3 KFT THIS MORNING.
A PERCENTAGE OF THIS AT THE SURFACE WILL LIKELY RESULT IN BRISK
CONDITIONS ON THE MORNING WORK AND SCHOOL COMMUTE WITH WIND CHILLS
MOSTLY IN THE LOWER/MID 20S. ALTHOUGH A COLD START TO THE
DAY...CLOUDS ARE FORECAST TO BE THIN ENOUGH AS TO ALLOW ENOUGH SUN
FOR DAILY HIGHS TO REBOUND INTO THE LOWER TO MID 50S INTO THE EARLY
AFTERNOON. UNDER MOSTLY CLEAR SKIES...LIGHT WIND CONDITIONS AND DRY
AIR...OVERNIGHT LOWS TONIGHT ARE FORECAST TO SINK TO 23 TO 28 FOR
MUCH OF THE AREA ALONG AND NORTHWEST OF I-65...LOWER 30S TO I-10 AND
MID/UPPER 30S BEACH AREAS. /10
LONG TERM...[SATURDAY THROUGH FRIDAY]...RISING HEIGHTS ALOFT AND
SUBSIDENCE UNDER AN UPPER LEVEL SHORTWAVE RIDGE RIDGE WILL PROVIDE
FOR PLENTY OF BLUE SKY THIS WEEKEND AND AFTERNOON TEMPERATURES
TRENDING UPWARD TOWARD TYPICAL NORMS. DAYTIME HIGHS ARE EXPECTED TO
CLIMB INTO THE LOW TO MID 60S UNDER MOSTLY SUNNY SKIES SATURDAY.
OVERNIGHT LOWS THOUGH WILL STILL DROP SHARPLY INTO THE UPPER
30S...LOW 40S NEAR THE COAST AND LOW TO MID 30S FURTHER INLAND UNDER
NEARLY CLEAR SKIES AND A LIGHT NORTHEASTERLY SURFACE WIND
FLOW...THOUGH COULD BE BREEZY NEAR THE COAST. SKIES BEGIN TO CLOUD UP
SUNDAY AFTERNOON AS THE UPPER LEVEL RIDGE AXIS SHIFTS EAST...HTS
FALL AND WINDS ALOFT TURN SOUTHWESTERLY. TEMPERATURES PEAK NEAR 70
SUNDAY AFTERNOON. BY SUNDAY NIGHT MOSTLY CLOUDY TO CLOUDY SKIES ARE
EXPECTED WITH LIGHT TO MODERATE RAIN FALLING BY MORNING AS MOIST
SOUTHWESTERLY FLOW ALOFT OVERRUNS COOLER AIR AT THE SURFACE...MINOR
SHORTWAVES PROPAGATING THROUGH THE FLOW WILL TRIGGER OCNL EMBEDDED SHOWERS
BUT NO TSTMS EXPECTED. CLOUDY...WET PATTERN EXPECTED THEN TO REMAIN
WITH US THROUGH THE WORK WEEK. /08 JW
AVIATION...06.12Z TAF ISSUANCE...NORTHERLY WINDS THIS MORNING FROM 10
TO 15 KNOTS WITH OCCASIONAL HIGHER GUSTS FROM 18 TO 23 KNOTS IS
EXPECTED THROUGH 06.15Z...SUBSIDING TO 8 TO 13 KNOTS INTO THE
AFTERNOON. SCATTERED HIGH BASE CIGS FORECAST WITH VSBY OK. /10
MARINE...LATEST DATA COLLECTION PLATFORMS THIS MORNING CONTINUE TO
SHOW A STRONG OFFSHORE WIND COMPONENT WITH WINDS AND GUSTS MEETING
SMALL CRAFT ADVISORY CRITERIA. HAVE DECIDED TO EXTEND THE SMALL
CRAFT ADVISORY OVER THE OPEN GULF WATERS TO NOON AS THE PRESSURE
GRADIENT STILL MAY BE ENOUGH TO KEEP CRITERIA GOING THESE
AREAS...BEFORE THE GRADIENT RELAXES INTO THE AFTERNOON AND WINDS
TREND LOWER. SURFACE HIGH PRESSURE EXTENDS FROM TEXAS TO THE MID
ATLANTIC TODAY AND SATURDAY...WEAKENING BY SUNDAY. A TROUGH OF
SURFACE LOW PRESSURE EASES NORTHWARD TO THE CENTRAL GULF COAST ON
MONDAY AND BRINGS A RETURN TO WET WEATHER FOR THE START OF THE
UPCOMING WEEK. MODERATE TO STRONG NORTHERLY FLOW TODAY...WEAKENS
INTO THE WEEKEND. ELEVATED SEAS TODAY TO SHOW A SUBSIDING TREND INTO
THE WEEKEND. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ630>635-650-655-
670-675.
&&Hazardous weather outlook, Mar 6, 5:32 AM CST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 532 AM CST FRI MAR 6 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 532 AM CST FRI MAR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT OVERNIGHT LOWS LOOK TO ONCE AGAIN DIP DOWN TO BELOW FREEZING...FALLING TO A RANGE OF 23 TO 28 OVER MOST INTERIOR LOCATIONS EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER FORECAST DURING THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-071200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 532 AM CST FRI MAR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG OFFSHORE FLOW AND ELEVATED SEAS WILL POSE A HAZARD TO OPERATORS OF SMALLER MARINE CRAFT THIS MORNING. THE HIGHER SEAS...UPWARDS OF 5 TO 7 FEET...IS FORECAST BEYOND 20 NAUTICAL MILES DUE TO A MODERATE TO STRONG NORTHERLY FETCH. MARINE CONDITIONS ARE FORECAST TO IMPROVE INTO THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER FORECAST DURING THE OUTLOOK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:14 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 2 more | 26 hr |
Nearby
Freeze Warnings in Alabama, 2015Freeze Warnings in Mississippi, 2015Freeze Warnings in Florida, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.